On a Conjecture of R. E. Miles About the Convex Hull of Random Points.
Monatshefte für Mathematik, Tome 102 (1986), pp. 91-102
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1986__102_178291,
author = {Christian Buchta},
title = {On a {Conjecture} of {R.} {E.} {Miles} {About} the {Convex} {Hull} of {Random} {Points.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {91--102},
year = {1986},
volume = {102},
zbl = {0594.52006},
url = {http://geodesic.mathdoc.fr/item/MOMA_1986__102_178291/}
}
Christian Buchta. On a Conjecture of R. E. Miles About the Convex Hull of Random Points.. Monatshefte für Mathematik, Tome 102 (1986), pp. 91-102. http://geodesic.mathdoc.fr/item/MOMA_1986__102_178291/